# SDR MZZA9651

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON STRINGER 27R BETWEEN BS 950E AND 1010.  THE CORRODED STRINGER WAS TREATED AND REPAIRED PER EC/RA 5310-03275, A DIP HAS BEEN ISSUED TO REPLACE THE REPAIRED STRINGER S-27R AT NEXT D-CHECK.  REF: HANGAR NON ROUTINE REPAIR ITEM CRD NR 806984 (SEQ NR 01093).  (M)
